# SDR SWAA2021061481449

- Difficulty date: June 8, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 50,877 hours, 26,372 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH HORIZONTAL STAB SKIN IS CRACKED ON INBD SIDE OF RIB AT STAB STA 193.90; 16.5' FROM FWD SPAR; .80' IN LENGTH. DOT A177-001 ; / C/W ITEMS 13; 14; AND 15; RII C/W AUDIT COMPLETE; RII C/W AUDIT COMPLETE
